# SDR ABXA040331

- Difficulty date: September 11, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 87,972 hours, 27,791 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 55978342
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INTERNAL FUEL TANK AT STA XRS 172 LOWER CENTER SPAR AND WEB HAD CRACK AND CORROSION AT SPAR CAP CRACK.  CUT OUT DAMAGED AREA OF CENTER SPAR AND WEB IAW REA D857-49982MR.  FABRICATED REPAIR PARTS IAW DAC DWG'S 5613912, 3642213, 3644709 AND SRO8570015.  REINSTALLED STRUCTURE IAW DC-8 SRM.  REPAIRED IAW REA D857-49982MR.
